| Catalog Number |
7N8391 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the iv of an one-link non-dehp standard bore catheter extension set came apart at the j-loop.The issue was identified during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured between november 26, 2021 to november 27, 2021.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.